MAUDE Adverse Event Report: TRIMED, INC. VOLAR WRIST HOOK PLATE, 6-HOLE

TRIMED, INC. VOLAR WRIST HOOK PLATE, 6-HOLE
Model Number WHV-6
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on (b)(6) 2026 that the surgeon attached a 6-hole volar hook plate to the radius with a single 2.3 torx screw through the slot in the plate.Attention was then directed to the dorsal side of the radius, where a 6-hole dorsal hook plate was attached with a 2.3 torx screw.This screw was inserted until it protruded on the volar aspect of the radius and impacted the emplaced volar hook plate.This impaction forced the volar hook plate off the bone, acting as a lever around the head of the screw affixing it in place, and pushing it over and off the screw and detaching the distal hooks from bone.The volar hook plate required removal from the surgical site and could not be reinstalled or replaced due to the comminution of the bone around the insertion site and subsequent instability associated with the forced removal of the plate tines.The remaining volar screw was then prominent and required removal; this posed some difficulty for the surgeon as she struggled to get the screwdriver to seat into the head of the screw.The head of the screw may have been bent up while passing through the slot in the plate; the slot in the plate appears to have been widened at the point where the screw head passed through.As the site for placement of hook plate tines was no longer viable for fixation, the surgeon used a 42mm volar buttress pin with a 5-hole washer to achieve fixation on the volar surface of the distal radius.Fixation with the dorsal hook plate was not affected, and more screws were added to complete its attachment.Additionally, a 7-hole right radial peg plate was used to stabilize the radial styloid.Additional information was provided on 20feb2026 that this caused over a 30-minute delay in surgery due to the surgeon having to verify that another hook plate could not be reinstalled, they had to re-establish the reduction and install a volar buttress pin and wireform plate to complete the surgery.It was stated that this issue contributed to additional comminution of the distal radius where the hooks of the hook plate had been seated.

Brand Name
VOLAR WRIST HOOK PLATE, 6-HOLE
Common Device Name
VOLAR WRIST HOOK PLATE, 6-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key24591375
Report Number2031009-2026-00003
Device Sequence Number8933508
Product Code HRS
UDI-Device Identifier00842188101007
UDI-Public00842188101007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K951302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWHV-6
Device Catalogue NumberWHV-6
Device Lot NumberBF19029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown